# SDR 2007UALA04585

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 56,647 hours, 21,062 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DENT IN FRAME AT STA 1500 BETWEEN STR 26L AND STR 27L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  ACP'D HFEC, NO CRACK FOUND.  FABRICATED & INSTALLED REPAIR ANGLE.
